Translator Disclaimer
August 2003 A note on nonparametric estimation of linear functionals
T. Tony Cai, Mark G. Low
Ann. Statist. 31(4): 1140-1153 (August 2003). DOI: 10.1214/aos/1059655908

Abstract

Precise asymptotic descriptions of the minimax affine risks and bias-variance tradeoffs for estimating linear functionals are given for a broad class of moduli. The results are complemented by illustrative examples including one where it is possible to construct an estimator which is fully adaptive over a range of parameter spaces.

Citation

Download Citation

T. Tony Cai. Mark G. Low. "A note on nonparametric estimation of linear functionals." Ann. Statist. 31 (4) 1140 - 1153, August 2003. https://doi.org/10.1214/aos/1059655908

Information

Published: August 2003
First available in Project Euclid: 31 July 2003

zbMATH: 1105.62325
MathSciNet: MR2001645
Digital Object Identifier: 10.1214/aos/1059655908

Subjects:
Primary: 62G99
Secondary: 62F12, 62F35, 62M99

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.31 • No. 4 • August 2003
Back to Top